# SDR DALA2021121607774

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 52,490 hours, 35,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT AND FWD DOUBLERS OF FORWARD CARGO COMPARTMENT DOOR JAMB. SUMMARY OF NRC 00116: CORROSION LEVEL 2, AFT AND FWD DOUBLERS OF FORWARD CARGO COMPARTMENT DOOR JAMB WERE REPLACED PER B717 SRM 53-20-15-2R REPAIR 6. (LP #2052502)
